# SDR ABXR2018051500137

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32005
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TRAILING EDGE UPPER OUTBOARD SURFACE HAS EVIDENCE OF CORROSION AT A REPAIR DOUBLER.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 55-10-01. REMOVED AND REPLACED THE REPAIR DOUBLER IAW REA 47316REA03.
